# SDR DALA1161540674

- Difficulty date: October 24, 2007
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 52,380 hours, 23,670 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER AND LOWER SKIN TRAILING EDGE REPAIRED IAW ERA 452271-14.
